Detail publikace

Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique

Originální název

Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique

Anglický název

Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique

Jazyk

en

Originální abstrakt

The second Liapunov method serves as a powerful tool for the investigation of the stability of the trivial solution of ordinary differential equations systems and discrete systems. In the presented paper, a Liapunov-type qualitative approach is used for investigation of asymptotic behaviour of the solutions of systems of discrete equations.

Anglický abstrakt

The second Liapunov method serves as a powerful tool for the investigation of the stability of the trivial solution of ordinary differential equations systems and discrete systems. In the presented paper, a Liapunov-type qualitative approach is used for investigation of asymptotic behaviour of the solutions of systems of discrete equations.

BibTex


@article{BUT41370,
  author="Josef {Diblík}",
  title="Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique",
  annote="The second Liapunov method serves as a powerful tool for the investigation of the stability of the trivial solution of ordinary differential equations systems and discrete systems. In the presented paper, a Liapunov-type qualitative approach is used for investigation of asymptotic behaviour of the solutions of systems of discrete equations.",
  chapter="41370",
  journal="Computers and Mathematics with Applications",
  volume="45",
  year="2003",
  month="june",
  pages="1041--1057",
  type="journal article - other"
}